Quantifier Elimination and Other Model-Theoretic Properties of BL-Algebras

Notre Dame Journal of Formal Logic 52 (4):339-379 (2010)
Abstract
This work presents a model-theoretic approach to the study of first-order theories of classes of BL-chains. Among other facts, we present several classes of BL-algebras, generating the whole variety of BL-algebras, whose first-order theory has quantifier elimination. Model-completeness and decision problems are also investigated. Then we investigate classes of BL-algebras having (or not having) the amalgamation property or the joint embedding property and we relate the above properties to the existence of ultrahomogeneous models
Keywords BL-algebras   quantifier elimination   model-completeness   amalgamation property
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 10,346
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Citations of this work BETA
Similar books and articles
Leon Henkin (1971). Cylindric Algebras. Amsterdam,North-Holland Pub. Co..
Analytics

Monthly downloads

Added to index

2011-11-05

Total downloads

5 ( #218,427 of 1,096,620 )

Recent downloads (6 months)

3 ( #102,815 of 1,096,620 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.